Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Stabbing pain in uterus, light bleeding, difficulty in urination. Undergone D&C for miscarriage. Suggestions?

Hi, I had a D&C Wednesday 3rd April for a issued miscarriage at 8 weeks. This evening I have developed severe sharp stabbing pains through my uterus and I have begun to bleed lightly again. Passing urine or stools is almost unbearable as the pain seems to double in its intensity. I am extremely worried that my there is a problem with my uterus since the procedure. I. Really need some advice?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thanks for using health care magic

Mild bleeding following a D & C is possible and usually
stops within 24 hours or so.
Abundant bleeding associated with pains hours later is
not normal and usually is indicative of either an incomplete
uterine revision or super-infection.

You meet your doctor for detail re-evaluation and appropriate
measures and you should treat this as an urgent issue.

Best regards
Dr Achuo
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor